hig.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Spectra of Nonselfadjoint Eigenvalue Problems for Elliptic Systems in Mathematical Models of the Wave Propagation in Open Waveguides
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
Penza State University, Russia.ORCID-id: 0000-0003-0168-0282
Moscow Technologiical University MIREA, Moscow, Russia.
2018 (engelsk)Inngår i: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 39, nr 8, s. 1117-1129Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Statements and analysis are presented of nonselfadjoint eigenvalue problems for ellipticequations and systems, including singular Sturm–Liouville problems on the line, that arise inmathematical models of the wave propagation in open metal-dielectric waveguides. Existence ofreal and complex spectra are proved and their distribution is investigated for canonical structurespossessing circular symmetry of boundary contours.

sted, utgiver, år, opplag, sider
New York, 2018. Vol. 39, nr 8, s. 1117-1129
Emneord [en]
Wave propagation, singular, Sturm–Liouville, open waveguides, nonlinear media
HSV kategori
Identifikatorer
URN: urn:nbn:se:hig:diva-28006DOI: 10.1134/S1995080218080097ISI: 000447747900008Scopus ID: 2-s2.0-85055278125OAI: oai:DiVA.org:hig-28006DiVA, id: diva2:1253858
Tilgjengelig fra: 2018-10-07 Laget: 2018-10-07 Sist oppdatert: 2018-12-06bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Shestopalov, YurySmolkin, Eugene

Søk i DiVA

Av forfatter/redaktør
Shestopalov, YurySmolkin, Eugene
Av organisasjonen
I samme tidsskrift
Lobachevskii Journal of Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 30 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf